# SDR SWAA2022090741417

- Difficulty date: August 12, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8648A
- Make and model: Boeing 737
- Aircraft serial: 42531
- Aircraft time: 27,511 hours, 12,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 141A83125
- Condition: Corroded
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FSD MOPSILL THRESHOLD SUPPORT ANGLE BS294.5+11-BS312+4 RBL56 WL 209 / [01] SRM APPLICABILITY 53-10-15-1A-2. REMOVED CORROSION ON FSD MOPSILL THRESHOLD SUPPORT ANGLE AT BS 312+4 -BS 312+5 PER SRM 51-10-02. MAXIMUM MATERIAL REMOVED WAS 1'X1'X .011'. FOUND TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2. DIAL DEPTH GAUGE ID:ATS2677 S/N: UNKNOWN DATE:11/2021 DUE: 11/2022. UPDATED MEASUREMENT TABLE.;[02] VERIFIED ACTION #1;[03] REMOVED FSD MOPSILL THRESHOLD SUPPORT ANGLE PER SRM 51-40-02.;[04] LOCATED AND DRILLED NEW SUPPORT ANGLE FOR BS 294.5 TO BS 332 RBL 56 WL 209 IAW SRM 51-40-05-0G-0 OK TO INSTALL;[05] VERIFIED CORRECTIVE ACTION #4 OK TO INSTALL;[06] INSTALLED FSD MOP SILL THRESHOLD SUPPORT ANGLE BS 294.5 TO BS 332 RBL 56 WL 209 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A8310 APPLIED FILLET SEAL IAW AMM 51-31-00-390-804;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] VERIFIED MEASUREMENTS. VERIFIED FAULT COMPLETE
